MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED ACET SHELL INSERTER; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER, + ADDITIVE

ZIMMER BIOMET, INC. G7 CURVED ACET SHELL INSERTER; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER, + ADDITIVE
Catalog Number 110003453
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the strike plate became detached from the handle under the rubber cover.There was no known consequences or patient impact.It was reported that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified signs of use as we as wear and tear.The strike plate of the device has dents and scratches from use.The strike plate is also able to be slightly rotated and pulled on with movement noted but the weld is not visible due to the overmolded handle.The strike plate is not able to be removed when rotating or pulling but all movement indicates a failed strike plate weld on the device.The curved inserter shaft has scratches and knicks as well.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 CURVED ACET SHELL INSERTER
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER, + ADDITIVE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24144700
Report Number0001825034-2026-00183
Device Sequence Number18444272
Product Code PBI
UDI-Device Identifier00880304543324
UDI-Public(01)00880304543324(11)230414(10)65976669
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003453
Device Lot Number65976669
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown